List of Articles Published in 1994

B.1994.86.9 A Fixed Point Theorem for Increasing Operators in Partially Ordered Spaces
Li Fengyou, Vol. 86, No. 1, February 1994
B.1994.86.8 Some Results in Fixed Point Theory
Binayak S. Choudhury, Vol. 86, No. 1, February 1994
B.1994.86.79 The Natural Partial Order on a semigroup
Yu Bingjun, Vol. 86, No. 6, December 1994
B.1994.86.78 Semi-Closure in a Bitopological space
Rupa Bandyopadhyay and A.P. Baisnab, Vol. 86, No. 6, December 1994
B.1994.86.77 Eigenfunction Expansions for a Regular Right Definite Eigenvalue Problem of Order 2N with an Eigenparameter in the Boundary Conditions
E.M.E. Zayed and S.F. M. Ibrahim, Vol. 86, No. 6, December 1994
B.1994.86.76 Effective Elastic Coefficient In An Initially Stressed Medium and Propagation of Rayleigh Waves in Such a Half Space Bounded by a Rigid Layer
S. Dey and P.Mahato, Vol. 86, No. 6, December 1994
B.1994.86.75 On Projective Motion in a Kaehlerian space With Recurrent Curvaturea
A.K. Singh and U.S. Negi, Vol. 86, No. 6, December 1994
B.1994.86.74 Inclusion Theorems for Absolute Norlund Summability
Ikuko Miyamoto, Vol. 86, No. 6, December 1994
B.1994.86.73 On Pseudo W_2-Symmetric Manifolds
U.C. De and J.C. Ghosh, Vol. 86, No. 6, December 1994
B.1994.86.72 A Survey of Classes of Self-Scaling Variable Metric Algorithms
M.Al-Baali, Vol. 86, No. 6, December 1994
B.1994.86.71 On Continuity of Mappings in D-Metric Spaces
B.C. Dhage, Vol. 86, No. 6, December 1994
B.1994.86.70 Small M-Projective Modules and Submodules of Pseudo-Projective Module
B.M.Pandeya, Vol. 86, No. 6, December 1994
B.1994.86.7 A Stochastic Lotka-Volterra Prey-Predator Model with Switching Effect
Prajneshu, Vol. 86, No. 1, Febuary 1994
B.1994.86.69 Quasi-Hyperbolic Manifolds
N.H. Abdel-All, Vol. 86, No. 6, December 1994
B.1994.86.68 On the Well-Posedness of a Dissipative Rlw Class of Eqations
H.M. El-Sherbiny and M.A. Abdel-Razek, Vol. 86, No. 6, December 1994
B.1994.86.67 A Class lof Bilateral Generating Functions of Modified Bessel polynomials
M.C.Mukherjee and A.K. Chongdar, Vol. 86, No. 6, December 1994
B.1994.86.66 On Good Extensions of Some TopologicalCovering Properties
A.S.Mashhour, F.M.Zeyada and A.H. Ismail, Vol. 86, No. 5, october 1994
B.1994.86.65 On the Product of an Arbitrary Function and the Fractional Derivative of Dirac-Delta Distribution-II
Gopi Ahuja, Vol. 86, No. 5, october 1994
B.1994.86.64 Tdhe Biorder and Sandwich Sets on a Semigroup with Idempotents
Yu Bingjun, Vol. 86, No. 5, october 1994
B.1994.86.63 On Fuzzy primary Submodules
S.K. Bhamri, Rajesh Kumar and Pratibha Kumar, Vol. 86, No. 5, october 1994